# SDR PLGA970808B

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 055WS00
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BDL - FLT 4516 - DURING TAKEOFF, CREW RECEIVED CONFIGURATION WARNING.  TAKEOFF WAS ABORTED.  CREW RAN AIRCRAFT WITH NO PROBLEMS NOTED.  ANOTHER TAKEOFF WAS ATTEMPTED WITH SAME RESULTS.  MAINTENANCE REPLACED WEU.  SYSTEM CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
